American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26E10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Armin Rainer. Perturbation theory for normal operators. Trans. Amer. Math. Soc. 365 (2013) 5545-5577.
Abstract, references, and article information   
View Article: PDF

[2] Armin Rainer. Quasianalytic multiparameter perturbation of polynomials and normal matrices. Trans. Amer. Math. Soc. 363 (2011) 4945-4977. MR 2806697.
Abstract, references, and article information   
View Article: PDF

[3] Mark Alan Mostow and Steven Shnider. Joint continuity of division of smooth functions. I. Uniform Lojasiewicz estimates . Trans. Amer. Math. Soc. 292 (1985) 573-583. MR 808738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia